# SDR QXEA2011022100166

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION FOUND ON FREE FLANGE OF STR 26R BETWEEN FS 280.00 - 295.00.  BLENDED CORROSION, DAMAGE IN NO DAMAGE ALLOWED AREA IAW SRM 53-21-03-991-855.  ALL BLENDS DONE IAW SRM 51-21-06-001-001-A01.  PERFORMED FPI ON BLENDED AREAS IAW NDTM 51-20-08, NO EVIDENCE OF CRACKS FOUND. R & R STRINGER SECTION IAW REO 670-53-21-643.
